MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex Urinary Diversion Stent Set; catheter, nephrostomy

BOSTON SCIENTIFIC CORPORATION Percuflex Urinary Diversion Stent Set; catheter, nephrostomy
Model Number M0061602100
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported that a urinary diversion stent was to be used in a procedure.During unpacking, it was found that the product packaging was torn.It was also reported that the sterility of the device was compromised.The procedure was completed with another of the same device and there were no patient complications reported.

Brand Name
Percuflex Urinary Diversion Stent Set
Common Device Name
catheter, nephrostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22570878
Report Number2124215-2025-49238
Device Sequence Number19839088
Product Code LJE
UDI-Device Identifier08714729297178
UDI-Public(01)08714729297178(17)281216(10)35509851
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061602100
Device Catalogue Number160-210
Device Lot Number0035509851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown